MathSciNet Relay Station
MathSciNet bibliographic data
MR1707654 60F17 (60G44 62E20 62G30)
Haeusler, Erich; Mason, David M. Weighted approximations to continuous time martingales with applications. Scand. J. Statist. 26 (1999), no. 2, 281–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement